# SDR REXA2021101100855

- Difficulty date: September 15, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: CC6703323410
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD FUSE PITOT STATIC PROBE CUTOUT HAS GOUGES, FWD OF FS 220, BETWEEN STR 14R/15R. REMOVED AND REPLACED RH PITOT STATIC PROBE MOUNTING PLATE IAW CRJ 700 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A51-42-21-001-001-A01.
